# SDR DALA2025070705030

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 21,508 hours, 2,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 FWD SIDE OF FR62 REINFORCEMENT BETWEEN STRINGERS 2L & 3L HAS 2 SPOTS OF TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV O. (1063051)
